Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jul, 1963, Volume 31, Issue 3

Binding Constraint Procedures of Quadratic Programming<464:BCPOQP>2.0.CO;2-M
p. 464-498

J. C. G. Boot

The quatratic function Q(x) to be maximized subject to linear constraints C'x < d is considered as a function of the sources d. This leads to dual solution techniques, for example, the Houthakker capacity method and the Theilvan de Panne procedure. These algorithms are surveyed, some subtle points are clarified, and a new algorithm is illustrated.

Log In To View Full Content